# SDR DXTA200906113684

- Difficulty date: June 11, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N223QS
- Make and model: Amd FALCON2000
- Aircraft serial: 86
- Aircraft time: 2,410 hours, 1,377 cycles
- Engine: Pwc PW308C
- System (JASC): 3240 · Landing Gear Brake System
- Part: Servo Valve
- Part number: C201035101
- Part serial: 00734
- Condition: Malfunctioned
- Location: Mlg
- Part time: 4,173 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BRAKE APPLICATION CAUSES ACFT TO YAW RT W/ NO NWS APPLICATION, (BRAKE PRESS) AMBER CAS MESSAGE COMES ON TEMPORARILY AFTER APPLICATION RELEASE. NO FAULT CODES, NO MAINT MESSAGE.  REPLACED (DEFECTIVE) RT BRAKE SERVO VALVE WITH UNIT REPAIRED IN ACCORDANCE WITH MM 29-004. OPERATIONAL AND LEAK CHECKS GOOD.
